# SDR DALA2024012200922

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 72,236 hours, 9,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3321 AFT RH SEATS EMER LIGHTS INOP. CORRECTIVE ACTION: R/R AFT RH BATTERY AND POWER SUPPLY FOR EMER LIGHTS PER A330 AMM 33-51 CKS GOOD. (5558650)
